# SDR DL72L001348

- Difficulty date: July 17, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N514DA
- Make and model: Boeing 727232
- Aircraft serial: 21430
- Aircraft time: 70,079 hours, 46,201 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING HFEC BOLT HOLE INSPECTIONS ON THE NR 3 PYLON FWD ENGINE MOUNT SUPPORT FITTING PER BAC S/B 727-     54A0010 AND AD 97-05-08, HOLE WAS FOUND WITH A CRACK INDICATION.  THE HOLE WAS OVERSIZED TO REMOVE THE CRACK AND ADDTIONAL .0312 INSURANCE CUT TAKEN.  A LARGER BOLT WAS INSTALLED AND THE AIRCRAFT RETURNED TO SERVICE PER ER/A 377866-14AD, REV A.
